Recent Blood Test Result:
Kindly provide some solution since I am completely depressed.
Welcome to icliniq.com.
At the age of 24 year it is unlikely that you have ulcer in the stomach. It could be GERD (Gastroesophageal Reflux Disease) that is causing all these symptoms, but after long time it may cause ulcer.
If you are not responding to PPIs (Proton-Pump Inhibitors) then it could be H.Pylori infection that is causing the problem.
The investigations you have mentioned are not having much abnormalities except mild anaemia. The management of GERD symptoms include medicines as well as dietary modifications and exercise with position maneuvers.
Usually we do not do investigations, but if it is not responding to medicines then it is needed.
You have anaemia, so please take iron and folic acid (100mg iron combination) once daily.
These disorders have great relation to behaviour and mood changes, so please alleviate any tension.
Get Thyroid Function Test (TFT) and fasting glucose level done.
Do not quit your job instead work with more energy and enthusiasm.
I have provided the treatment plan with medicines and other measures for 15 days. Revert back to a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
Was this answer helpful?|
.. the following medications: Alex cough syrup (a combination of Dextromethorphan, Guaifenesin, and Chlorpheniramine) 10 ml, after food, morning and night till the cough subside and your chest congestion is relieved. Tablet Levocetirizine for cold,... Read fullI feel like something stuck in throat. How to get rid of this?
GERD (gastroesophageal reflux disease) does cause this something stuck in throat feeling, but more importantly you have stress ... Read fullTaking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
.. through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regul... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now